Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

RED MARKS ON BODY

5 DAYS AGO MY 2 YRD OLD DAUGHTER WENT TO THE DOCTOR FOR SHOTS.  I SHOWED THE DR. TWO BUMPS ON HER ARM AND TOLD THE DR. THAT SHE JUST GOT THEM IN THE WAITING ROOM!  DR SAID NO BIG DEAL AND GAVE HER ZERTEC AND THEN GAVE HER HER BOOSTER SHOT (HEPATYIS SHOT).  LATER THAT NIGHT SHE HAD WELTS FROM HEAD TO TOE,,,,,ALL DIFFERENT SIZES, RED, NO OPEN SORES OR BLISTERS OF ANY KIND.  SHE GOT A FEVER AND CRYED AND WOULD NOT EAT.     SHE HAD A COLD AND COUGH.  THE DOCTOR HAS SEEN HER 3 DIFFERENT TIMES IN THE LAST FEW DAYS AND SAID,,,,DONT WORRY,   MAYBE A VIRUS OF SOME KIND.  SHE IS FEELING BETTER (COLD ALMOST GONE)  EATING GOOD AND PLAYING.  HER SKIN IS ALL CLEARED UP BUT,,,,, NOW,,,,,,,,,,,,,,,,,,,,,, IF YOU TOUCH HER,,,,,,,,,,,,,IT LEAVES A BLOOD RED MARK ON THE SIGHT.  IF SHE REST HER HEAD ON HER HAND,,,,,,,,,,,,SHE HAS BLOOD RED HANDPRINT.  I PUT HER SHIRT ON THIS MORNING AND THEN,,,,,,,,,,THERE ARE BLOOD RED STREAKS RUNNING DOWN HER FACE FROM THE SHIRT.  I AM FREAKING OUT AND DONT KNOW WHAT TO DO.  DOCTOR JUST SAID BENYDRAL.  I HAVE NEVER SEEN ANYTHING LIKE IT,,,,,,,,,,,,,,NOR CAN I FIND IT IN ANY BOOK.   PLEASE HELP ME OUT IF YOU CAN.  
CAN IT BE A REACTION FROM THE SHOT,,,,,,,,,,,,,,,SHE HAD JUST FINISHED A BOTTLE OF ANTIBOTICS THE DAY OF HER SHOT.  COULD IT BE THAT???  I HAVE GONE THROUGH THE WHOLE HOUSE LOOKING FOR SOMETHING THAT MAYBE SHE WAS INSTANTLY ALLERGIC TO.  I HAVE NOT CHANGED SOAPS ETC.  SHE HAS HAD A COLD SINUS THING GOING ON FOR THE LAST COUPLE OF WEEKS.  THATS WHY SHE WAS ON THE ANTIBOTICS IN THE FIRST PLACE.   IT HAS BEEN 6 DAYS SINCE THIS STARTED.  THANKS,  DIANE
1 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
What your daughter seems to be having is called dermographism. The term literally means writing on the skin. Firm stroking of the skin produces an initial red line followed by hives.It can be caused by stress, tight or abrasive clothing, watches, glasses, energetic kissing, heat, cold, or anything that causes stress to the skin. In many cases it is merely a minor annoyance, but in some rare cases symptoms are severe enough to impact a patient's life.

It can be treated by antihistamines or cromoglicate and sometimes steroids, as they prevent the histamine from causing the reaction.

I fully agree with the doctors in the prescription of antihistaminics.If the symptoms worsen then pls consult a dermatologist and physician and get the other possibilities of liver diseases ruled out.

I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions